# SDR 2025FA0000278

- Difficulty date: March 12, 2025
- Submitted: April 17, 2025
- Operation: General aviation
- Aircraft: N1967
- Make and model: Mooney M20F
- Aircraft serial: 670456
- Aircraft time: 5,850 hours
- Engine: Lyc AEIO360*
- Propeller: Hartzl HCC2YR1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Leg Assy
- Part number: 540004505
- Condition: Sheared
- Location: Zone 700
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE/FRONT LANDING GEAR SHEARED AFTER ENCOUNTERING 2-DEGREE DRAINAGE INDENTURE/DIP WHEN TAXING FROM PARKING.  EXAMINATION OF NOSE GEAR ASSEMBLY REVEALED THAT FRONT GEAR FORK/GEAR LEG OF THE NOSE GEAR ASSEMBLY (PN: 54004-505) AT WELDING POINT, JUST ABOVE THE SHOCK DISCS (PN: 530021-000); REFERENCE M20 MANUAL CHAPTER 32-20-00, FIGURE 1.
